| Model Number |
G151 |
| Medical Device Problem Codes |
Pacing Problem (1439); Failure to Convert Rhythm (1540); Defibrillation/Stimulation Problem (1573); Failure to Read Input Signal (1581); Under-Sensing (1661); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited undersensing of ventricular arrhythmia episodes registered on the right ventricular (rv) channel.This device delivered anti-tachycardia pacing (atp) which did not convert the rhythm and no shock therapy was delivered as the device did not appropriately sense the rhythm.During one of these episodes, an atrial pace rate of 33 beats per minute (bpm) was recorded.Additionally, during stored ventricular episodes, this device displayed an isoelectric line on the right atrial (ra) channel.No adverse patient effects were reported.This crt-d remains in service.